# SDR DALA2019021501058

- Difficulty date: February 3, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 127,703 hours, 18,262 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND ON NR 1 ENGINE INBOARD PYLON NACELLE STRUT ACCESS DOOR MISSING. REPLACED ACCESS DOOR.
